MathSciNet Relay Station
MathSciNet bibliographic data
MR13904 (7,216a) 56.0X
Bing, R. H. Generalizations of two theorems of Janiszewski. Bull. Amer. Math. Soc. 51, (1945). 954–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement